Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2018 (2018), Article ID 9730502, 10 pages
https://doi.org/10.1155/2018/9730502
Research Article

Aumann Fuzzy Improper Integral and Its Application to Solve Fuzzy Integro-Differential Equations by Laplace Transform Method

Department of Mathematics, University of Sultan Moulay Slimane, Laboratory of Applied Mathematics & Scientific Calculus, P.O. Box 523, Beni Mellal, Morocco

Correspondence should be addressed to Elhassan Eljaoui

Received 14 August 2017; Accepted 27 November 2017; Published 1 January 2018

Academic Editor: Erich Peter Klement

Copyright © 2018 Elhassan Eljaoui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. J. Aumann, “Integrals of set-valued functions,” Journal of Mathematical Analysis and Applications, vol. 12, pp. 1–12, 1965. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. D. Ralescu and G. Adams, “The fuzzy integral,” Journal of Mathematical Analysis and Applications, vol. 75, no. 2, pp. 562–570, 1980. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. D. Dubois and H. Prade, “Towards fuzzy differential calculus. I. INTegration of fuzzy mappings,” Fuzzy Sets and Systems, vol. 8, no. 1, pp. 1–17, 1982. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. G. Debreu, “Integration of correspondences,” in Proceedings of the Fifth Berkeley Symposium on Mathematical Statistics and Probability, University of California Press, Ed., pp. 351–372.
  5. M. L. Puri and D. A. Ralescu, “Fuzzy random variables,” Journal of Mathematical Analysis and Applications, vol. 114, no. 2, pp. 409–422, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H.-C. Wu, “The fuzzy Riemann integral and its numerical integration,” Fuzzy Sets and Systems, vol. 110, no. 1, pp. 1–25, 2000. View at Publisher · View at Google Scholar · View at Scopus
  7. T. Allahviranloo, S. Abbasbandy, S. Salahshour, and A. Hakimzadeh, “A new method for solving fuzzy linear differential equations,” Computing (Vienna/New York), vol. 92, no. 2, pp. 181–197, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. S. Melliani, E. Eljaoui, and L. S. Chadli, “Solving fuzzy linear differential equations by a new method,” Annals of Fuzzy Mathematics and Informatics, vol. 9, no. 2, pp. 307–323, February 2015. View at Google Scholar
  9. H.-C. Wu, “The improper fuzzy Riemann integral and its numerical integration,” Information Sciences, vol. 111, no. 1-4, pp. 109–137, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  10. T. Allahviranloo and M. B. Ahmadi, “Fuzzy Laplace transforms,” Soft Computing, vol. 14, no. 3, pp. 235–243, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. S. Salahshour and T. Allahviranloo, “Applications of fuzzy laplace transforms,” Soft Computing, vol. 17, no. 1, pp. 145–158, 2013. View at Publisher · View at Google Scholar · View at Scopus
  12. E. ElJaoui, S. Melliani, and L. S. Chadli, “Solving second-order fuzzy differential equations by the fuzzy Laplace transform method,” Advances in Difference Equations, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar · View at Scopus
  13. E. Eljaoui and S. Melliani, “On Fuzzy Improper Integral and Its Application for Fuzzy Partial Differential Equations,” International Journal of Differential Equations, vol. 2016, Article ID 7246027, 2016. View at Publisher · View at Google Scholar · View at Scopus
  14. S. Salahshour, M. Khezerloo, S. Hajighasemi, and M. Khorasany, “Solving fuzzy integral equations of the second kind by fuzzy laplace transform method,” International Journal of Industrial Mathematics, vol. 4, no. 1, pp. 21–29, 2012. View at Google Scholar
  15. P. Balasubramaniam and S. Muralisankar, “Existence and uniqueness of fuzzy solution for the nonlinear fuzzy integrodifferential equations,” Applied Mathematics Letters, vol. 14, no. 4, pp. 455–462, 2001. View at Publisher · View at Google Scholar · View at Scopus
  16. J. Y. Park and J. U. Jeong, “On existence and uniqueness of solutions of fuzzy integrodifferential equations,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 10, pp. 1503–1512, 2003. View at Google Scholar · View at MathSciNet · View at Scopus
  17. N. Phuong, N. Phung, and H. Vu, “Existence and Uniqueness of Fuzzy Control Integro-Differential Equation with Perturbed,” Bulletin of Mathematical Sciences and Applications, vol. 3, pp. 37–44, 2013. View at Publisher · View at Google Scholar
  18. V. Volterra, Theory of Functionals And of Integral And Integro-Differential Equations, Dover Publications, Inc., New York, NY, USA, 1959. View at MathSciNet
  19. V. Lakshmikantham and M. Rama Mohana Rao, Theory of integro-differential equations, vol. 1 of Stability and Control: Theory, Methods and Applications, Gordon and Breach Science Publishers, Lausanne, Switzerland, 1995. View at MathSciNet
  20. T. A. Burton, Volterra Integral and Differential Equations, vol. 202 of Mathematics in Science and Engineering, Elsevier, Amsterdam, The Netherlands, 2005. View at MathSciNet
  21. E. P. Klement, M. L. Puri, and D. A. Ralescu, “Limit theorems for fuzzy random variables,” Proceedings of the Royal Society A Mathematical, Physical and Engineering Sciences, vol. 407, no. 1832, pp. 171–182, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  22. B. Bede, I. J. Rudas, and A. L. Bencsik, “First order linear fuzzy differential equations under generalized differentiability,” Information Sciences, vol. 177, no. 7, pp. 1648–1662, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. Y. Chalco-Cano and H. Román-Flores, “On new solutions of fuzzy differential equations,” Chaos, Solitons & Fractals, vol. 38, no. 1, pp. 112–119, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. O. Kaleva, “Fuzzy differential equations,” Fuzzy Sets and Systems, vol. 24, no. 3, pp. 301–317, 1987. View at Publisher · View at Google Scholar · View at Scopus
  25. N. Mikaeilvand, S. Khakrangin, and T. Allahviranloo, “Solving fuzzy volterra integro-differential equation by fuzzy differential transform method,” in Proceedings of the Joint 7th Conference of the European Society for Fuzzy Logic and Technology, EUSFLAT 2011 and 17th French Days on Fuzzy Logic and Applications, LFA 2011, pp. 891–896, July 2011. View at Scopus